# SDR AALA202210054245

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 37,990 hours, 4,473 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK DOOR LATCH STUCK AND DOES NOT CLOSE ON ITS OWN WHEN RELEASED. REINSTALLED SCREWS AT FLIGHT DECK DOOR PER AMM 62-51-20 SUBTASK 420-002 2(G).
